Exponentially convergent method for a differential equation with fractional derivative and unbounded operator coefficient in Banach space / Vasylyk, V. B., Havryliuk, I. P., Makarov, V. L. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (2))

Vasylyk V. B., Havryliuk I. P., Makarov V. L.
Exponentially convergent method for a differential equation with fractional derivative and unbounded operator coefficient in Banach space


Download publication will be available after 03/01/2024 р., in 5 days

Cite:
Vasylyk, V. B., Havryliuk, I. P., Makarov, V. L. (2022). Exponentially convergent method for a differential equation with fractional derivative and unbounded operator coefficient in Banach space. Ukrainian Mathematical Journal, 74 (2), 151-163. http://jnas.nbuv.gov.ua/article/UJRN-0001336826 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209